Journal of Symbolic Logic

Weakly Algebraizable Logics

Janusz Czelakowski and Ramon Jansana

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In the paper we study the class of weakly algebraizable logics, characterized by the monotonicity and injectivity of the Leibniz operator on the theories of the logic. This class forms a new level in the non-linear hierarchy of protoalgebraic logics.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 2 (2000), 641-668.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746067

Mathematical Reviews number (MathSciNet)
MR1771075

Zentralblatt MATH identifier
0960.03055

JSTOR
links.jstor.org

Subjects
Primary: 03G99: None of the above, but in this section
Secondary: 03B22: Abstract deductive systems 03G25: Other algebras related to logic [See also 03F45, 06D20, 06E25, 06F35]

Keywords
Weakly Algebraizable Logics Protoalgebraic Logics Algebraizable Logics Leibniz Congruence

Citation

Czelakowski, Janusz; Jansana, Ramon. Weakly Algebraizable Logics. J. Symbolic Logic 65 (2000), no. 2, 641--668. https://projecteuclid.org/euclid.jsl/1183746067


Export citation